Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 2

 
   

New Multiplier Algorithm for Nonlinear Programming with Inequality Constraints

PP: 337-343
Author(s)
Jinchuan Zhou, Xiuhua Xu, Jingyong Tang,
Abstract
We introduce a new class of augmented Lagrangian function, which includes the well-known essential quadratic augmented Lagrangian as special cases. Based on this new function, we propose a multiplier algorithm, whose main feature is that the multiplier sequence does not require to be bounded. Global convergence to optimal solutions and KKT points are established, respectively.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved